Sore breasts and nipples and tired (sleep) more than normal.
I am 21 years old. I don't have children. I am married. I have been on birth control for many years. Two months ago I changed to Loestrin birth control. I took the antibiotic clindamycin for about 2 weeks and finished the bottle last week (for an infection in my tooth). About a week into the antibiotics I began feeling nauseous sporadically throughout the day. (I never threw up). I am no longer feeling nauseated. However, for the past full week my breasts have been very tender and sore underneath and on the sides. They have also appeared to have gotten bigger or at least swollen. (I'm sure the two can be confusing so I'm not sure myself). I have gained some weight throughout the month.. Probably a good 5 pounds. I know that gaining weight can make your breasts bigger and therefore grow, but my breasts have been sore for a good while now. My nipples are very sore and this morning I noticed the bumps that are normal and have always been around my nipples look different. Not red or white or anything abnormal.. Just different. There's more of them and a few are more prominent. I just notice something different with the tiny bumps on the nipple. (Hard to explain). My last symptom is sleepiness. I am sleeping more than I normally do and when I'm not sleeping I'm tired and I want to take naps, even though I went to bed early and slept in late. I want to take a nap right now! I called my GYNO this morning and told the nurse of my breast and nipple soreness and tried to explain the bumps.
Waiting for the Doctor to return my phone call. Nurse thinks I should change birth control..I took a pregnancy test a few days ago, but the box says "Can detect if your pregnant UP TO 6 days before your missed period." Well.. I don't start my period for at least another 2 weeks.. So that's not very helpful (It was negative).
ANYBODY WANT TO TAKE the time to read my story and provide helpful advice? PLEASE?
Honestly it sounds like your birth control is messing with your hormones and that mixed with the antibiotic its quite possible that you are getting weird symptoms. If your period isn't due for a couple of weeks then I doubt it is pregnancy since most people don't conceive until about 2 weeks before their period is due. I would wait until your period is due and then take another test.
Alaysha, thanks for your advice. I hate the long wait of sore breasts and not knowing if I'm pregant. It's not that I don't want a baby, but I would be very nervous if I found out I was pregnant because that means we conceived him/her while I was on antibiotics and taking pain killers for a bad infection in my tooth. (Which I heard can cause your baby to have birth defects) Also, of course I'm drinking and I'm a smoker so I'd be terrified to know I've been exposing a fetus I didn't know about to ALL of these things that are a terrible for a baby.. PLUS still taking birth control! Whew, so not only worried if I am pregnant, but worried about really WHAT IF I AM and what will happen to baby. BTW I read some of your bio on your profile and your daughter, Aspen, and I share the same birth day. December 23 : )
Well it was TOO early to take a test. That's for sure. I got PG because of antibiotics. So it's possible. All you can really do is wait AT LEAST another week and take another, or go in for a blood test in a week. Sounds like you could be.
So the nurse from my gyno called me back.. She said the doctor said it could be that the new birth control is just now getting into my system and causing this. He also said that this is the lowest estrogen birth control there is. However, the nurse heard my story and advised me to take an at home pregnancy test on Monday (I told her I should start my period next Thursday or so).
She also said if I am pregnant none of those medicines will have hurt the baby.
Sorry I'm just getting back to you now.
BC CAN make your boobs bigger. And even make you break out.
Are your nipples getting darker at all?? Oh and about whatever you MAY have been doing before all this, DON'T worry!!! Seldom does the first few weeks affect anything. I was a month along before I found out. I was doing ALOT of dumb things back then. My son is a beautiful healthy 5 year old boy!!! I would take a test Monday, see what it says. IF you don't get your period and that one cam back NEG on Monday, then I'd take another one or get a blood test done.
I took a pregnancy test this morning and it was negative. I'm not due to start my period until this Thursday or Friday. Well, my stomach started hurting this morning and then I started bleeding. I am still bleeding (its been 2 hours). I rarely spot or anything like that unless I miss birth control pills. I have not missed any. Any new ideas with these new symptoms? Please help
I stopped bleeding yesterday but woke up this morning took another pregnancy test (negative) and started bleeding again. Also, yesterday I was shaky and queezy all day. I had to go grocery shopping and it was horrible. Thinking about or smelling food made me more nauseus. Today I feel ok so far except my stomach and lower back is hurting and I'm bleeding. (Not suppose to start my period until Thursday or Friday). This 'spotting' or 'bleeding' rarely happens unless I miss some birth control pills, which I have not.
Did you happen to find out if you were pregnant or not? Because I feel the same way, my breast & nipples are VERY tender, I'm hungry alll the time & sleepy,.. I've taken a prego test also & it came out neg.. I also started birth control 2 weeks ago & idk if it's because of that or if I'm prego?!! I'm kinda scared !! & need answers/help!
hiya I wondered if you could help me I'm on depo injection but I haven't been feeling right so I took a pg test and it came back positive faint but docs said it was pos for sure then I took another it came back neg twice and my blood test came bk neg too. But I keep getting all the symptoms my nipples are red and sore and got little white bumps on and very dry, been having sharp abdominal pains and on my pelivc bone also last nite had a sharp pain near the left side of my boob feeling sick and bloated all the time u still think I could be pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.